# SDR CALA2024052901608

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 85,291 hours, 13,716 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: 311T106597
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NACELLE STRUT ACCESS DOORS  INBOARD (446AL )  AT ENG 2 MISSING.   PERFORMED REQUEST CDL 54BE. CDL FOLLOWED AND INOP. STICKED INSTALLED 150 SQUARE INCHES) IAW GMM 02-30-95 PARAGRAPH H TABLE 1. GVI INSPECTION NO DAMAGES FOUND. NSU AT GRU. PARTS INFORMED. CONFIRMED NO DAMAGES NOTED. PERFORMED PANEL 446AL AREA MEASUREMENT AND FOUND 48.7 SQUARE, WHICH CONFIRMES PDA CATEGORY 2 (PARTS FROM 15 SQUARE INCHES TO INSTALLED REPLACEMENT PANEL 446AL IAM AMM 54-53-01. PANEL STILL REQURES PAINT.
